# SDR IXXA9637

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Lt/Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF RODN, THE GEAR DOOR 'NOT LATCHED' LIGHT ILLUMINATED.  THE LANDING GEAR WAS CYCLED, AND THE WARNING LIGHT EXTINGUISHED.  IN RJTY, MAINTENANCE CLEANED THE MLG DOOR UPLATCH SWITCHES, CLEANED AND LUBRICATED THE MLG DOOR UPLATCH ROLLERS IAW THE DC-8 MM.  THE INDICATION AND DOOR UPLOCK OPERATION WERE NORMAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
